# SDR UALA2012100805671

- Difficulty date: October 5, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,585 hours, 23,009 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Part number: D11D12Z22Z23F1Q7
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L WING LEAK EICAS, FLIGHT DIVERTED.  RESET CB D11, D12.Z22, Z23, F1, Q 7.  NO FAULTS NOTED.  PERFORMED BITE TEST OF BMC 1 & 2.  NO FAULTS NOTED.  PERFORMED IDLE RUN ON ENGINE 1 AND 2 FOR 5 MINS, RUNNING BOTH BLEED SYS.  NO FAULTS NOTED.
